MAUDE Adverse Event Report: PORTEX; TUBE, TRACHEAL/BRONCHIAL

PORTEX; TUBE, TRACHEAL/BRONCHIAL
Model Number 198-32L
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Device evaluation in progress.
 
Event or Problem Description
It was reported that during a pre-use check, the customer noticed that the tip of the tube was deformed.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Returned device was received for evaluation.During the evaluation of the device the customer reported condition was confirmed.Problem source was traced to manufacturing.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEAL/BRONCHIAL
MDR Report Key11171250
Report Number3012307300-2021-00424
Device Sequence Number14181822
Product Code CBI
UDI-Device Identifier15019315058608
UDI-Public15019315058608
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/18/2023
Device Model Number198-32L
Device Catalogue Number198-32L
Device Lot Number3955980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date03/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1